LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Have some questions?

 - UBBFriend: Email this page to someone!    
Author Topic: Have some questions?
janice victorov
Frequent Contributor (1K+ posts)
Member # 22937

Icon 1 posted      Profile for janice victorov     Send New Private Message       Edit/Delete Post   Reply With Quote 
Evening,
I had my four week flare today. Not bad but a few days ago some tingling kicked in. The areas are my finger tips and my left foot. Now this is nothing new. I just thought that this would be gone by now and stay away.

It's very frustrating as all of you know when this happens.

Could be the reason? I'm currently on omnicef with pulsing tindimax every five days. I'm starting questran on Monday.

Could it be the tindimax which I've read causes tingling etc?

I'm very frustrated and would appreciate insight from someone who's experieinced this.

Janice [confused]

--------------------
jkv44

Posts: 1247 | From virginia | Registered: Oct 2009  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
COULD be the tindimax... just keep an eye on it. If it gets worse, then talk to your LLMD.

You NEVER know when certain symptoms will go away, or how long it will take for them to go away.

Hang in there!! [Cool]

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94843 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.